# SDR FDEA201810052792

- Difficulty date: October 5, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 97,074 hours, 41,011 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: NRC6041505
- Part serial: 48264
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LT WING O/B AILERON INSTALL L/E FORWARD I/B SKIN IS CRACKED. ACCOMPLISHED EA 8-5750-T0342670, WINGS - FLIGHT SURFACES - LT WING, O/B AILERON, L/E I/B SKIN CRACK - PARTIAL SKIN REPLACEMENT REPAIR - COVER EA MAJOR REPAIR.
